Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sosimpole

Waxing on Retin-a Micro

I didn't know you couldn't get your eyebrows waxed when on retin-a micro.

Went down and had them waxed. I searched through the threads but

couldn't really find an answer for my dilemma. What happens, at

the worst, when you wax when on retin-a? I noticed a crater scar where

hair used to be, my skin never bled nor did it turn red, is it possible

the scar is from the waxing or did I never notice the scar because

it was covered by my eyebrow? This is such a trivial issue, but

sometimes this acne/scar shyte messes with your head.

Share this post


Link to post
Share on other sites

The scar is still pink in the center, also when I went, there were two scars, one filled in tho.

So this is has got me a little worried, does a wound have to bleed to scar?

Share this post


Link to post
Share on other sites

I've been retin-A micro for the past two years and only recently got off of it (like a week ago) to go on Accutane.

I had my eyebrows waxed regularly during my time on RAM and never had a problem w/scarring, even if it did take off a little bit of skin. Just use your medication as usual, and in a few days you won't be able to see where the injury was.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×